# SDR MALA976597

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH2466916901
- Condition: Shorted
- Location: Lt Engine Inlet
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INTAKE LIGHT ILLUMINATED.  TRIED TO RESET PER QRH, WOULD N'T RESET.  RETURNED TO MSP.  MAINTENANCE REPLACED SHORTED INLET DUCT IAW SAAB 340 AMM 71-60-05 AND CONTROLLER IAW SAAB AMM 30-20-15.  OPS CHECK GOOD.
